兰州大学机构库

Browse/Search Results:  1-1 of 1 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Positive solutions for second-order m-point boundary value problems on time scales 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2006, 卷号: 22, 期号: 6, 页码: 1797-1804
Authors:  Li, WT(李万同);  Sun, HR(孙红蕊);  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(181Kb)  |  Favorite  |    Submit date:2015/12/16
time scales  positive solution  Schauder fixed point theorem